# SDR SWAA2024101533010

- Difficulty date: August 31, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN 2024-558677<[01] REPLACED INTERCOSTAL LOCATED ON BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 64 REV - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INTERCOSTAL LOCATED ON BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 64 REV -  RII SEE INDIVIDUAL SIGN OFFS BELOW.
